MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK CR(R) PLUS DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK CR(R) PLUS DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number CRPLUS
Medical Device Problem Code Incorrect Interpretation of Signal (1543)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control evaluated the customer's device and verified the reported issue.Physio-control determined that the cause of the reported issue was that a capacitor, designator c157 (leg 3), on the analog pcb assembly had process residue which in turn shorted bias2 and bias voltages to 0.2 volts.This resulted in the ecg preamp behaving as though a patient load was connected when it was not, and prevented the device from detecting a patient load when it was properly connected.The customer was provided with a replacement device.
 
Event or Problem Description
The customer contacted physio-control to report that their device had a service wrench present on its readiness indicator.There was no patient use associated with the reported event.Upon evaluation of the customer's device, physio-control observed that it would behave as though a patient load was being detected when no test load was actually connected.Additionally, when a proper test load was connected to the device it would incorrectly advise that the leads were off.Based on this behavior, physio-control determined that the device is incapable of properly detecting a patient load and therefore would be unable to charge and shock if it were necessary.

Brand Name
LIFEPAK CR(R) PLUS DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key7672236
Report Number0003015876-2018-01068
Device Sequence Number16373787
Product Code MKJ
UDI-Device Identifier00885074440323
UDI-Public00885074440323
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K033275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCRPLUS
Device Catalogue Number99403-000156
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/17/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2018
Initial Report FDA Received Date07/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1